# SDR QXEA0000522

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD BOTTOM CORNER OF REAR CARGO DOOR IS DENTED JUST FORWARD OF HINGE.  REPAIRED IAW FOKKER SRM 51-31-01.
